# SDR COMA9710276

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON LOWER FUSELAGE.  INSPECTED EXTERIOR OF AIRCRAFT AND FOUND NO EVIDENCE OF BIRD STRIKE.
